# SDR DALA2025071005189

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 97,770 hours, 46,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Panel
- Part number: Z020H0001112
- Part serial: 01796
- Condition: No Test
- Location: Zone 200
- Part time: 64,469 hours, 46,238 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DISC: CABIN EMER LIGHT TEST NO STARTING FROM CIDS PROGRAMMING AND TEST PANEL MEMBRANE SWITCH. C/A: REMOVED AND REPLACED CIDS P&T PANEL 110RH PER A320 AMM 23-73-18. BITE TEST GOOD. EMER LIGHT TEST FUNCTION GOOD. OK FOR SERVICE. (LP: 7502190)
